Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have PCOS, had intercourse with protection, started bleeding. What might be reason?

I have PCOS was given femodene tablets to regulate my periods now I have stopped them had a normal bleed which took 3 days to come and was only on for 5 days which is normal for me had sexual intercourse with my partner to protection used now 8 days late and started spotting for 2 days do you have any idea of what s going on
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am Dr Mbong. After witdrawing from Femodene, it may take a while for the menses to stay regular. Regular periods and normal bleeds may alternate with irregular periods and bleeds on stopping the medication.

So just observe two to three more cycles and if they are still irregular report to your OBGYN/physician.

Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor